Annals of Functional Analysis

A note on weak-convergence in h1(Rd)

Ha Duy Hung, Duong Quoc Huy, and Luong Dang Ky

Full-text: Access denied (subscription has expired)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We give a very simple proof of a result by Dafni that states that the weak-convergence is true in the local Hardy space h1(Rd).

Article information

Ann. Funct. Anal., Volume 7, Number 4 (2016), 573-577.

Received: 21 January 2016
Accepted: 8 April 2016
First available in Project Euclid: 31 August 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B30: $H^p$-spaces
Secondary: 46E15: Banach spaces of continuous, differentiable or analytic functions

$H^{1}$ BMO VMO Banach–Alaoglu


Hung, Ha Duy; Huy, Duong Quoc; Ky, Luong Dang. A note on weak $^{*}$ -convergence in $h^{1}(\mathbb{R}^{d})$. Ann. Funct. Anal. 7 (2016), no. 4, 573--577. doi:10.1215/20088752-3661494.

Export citation


  • [1] R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), no. 4, 569–645.
  • [2] G. Dafni, Local VMO and weak convergence in $h^{1}$, Canad. Math. Bull. 45 (2002), no. 1, 46–59.
  • [3] C. Fefferman, Characterizations of bounded mean oscillation, Bull. Amer. Math. Soc. 77 (1971), no. 4, 587–588.
  • [4] D. Goldberg, A local version of real Hardy spaces, Duke Math. J. 46 (1979), no. 1, 27–42.
  • [5] P. W. Jones and J.-L. Journé, On weak convergence in $H^{1}(\mathbf{R}^{d})$, Proc. Amer. Math. Soc. 120 (1994), no. 1, 137–138.
  • [6] L. D. Ky, Bilinear decompositions and commutators of singular integral operators, Trans. Amer. Math. Soc. 365 (2013), no. 6, 2931–2958.
  • [7] L. D. Ky, Endpoint estimates for commutators of singular integrals related to Schrödinger operators, Rev. Mat. Iberoam. 31 (2015), no. 4, 1333–1373.
  • [8] H. L. Royden, Real Analysis, 3rd ed., Macmillan, New York, 1988.